# SDR IPXA2015090493110

- Difficulty date: August 7, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 59,681 hours, 10,445 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB289503
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LT WING FIXED L/E SKIN HAS CHAFE DAMAGE BEWEEN XORS 1007 - 1038,   REPAIRED IAW SRM 57-40-02, REPAIR 5, FIGURE 201.
